# SDR 97ZZZX5170

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62500
- Make and model: Beech 58
- Aircraft serial: TH1347
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Motor
- Part number: 583800901
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BUF - GEAR WOULD NOT EXTEND.  DID A GO-AROUND.  GEAR FINALLY CAME DOWN.  REMOVED AND REPLACED LANDING GEAR MOTOR AND DYNAMIC BRAKE RELAY.  OPS CHECKS GOOD.
